zbMATH — the first resource for mathematics

\(p\)-adic Hecke algebras for \(GL(2)\). (English) Zbl 0819.11017
Summary: We study the \(p\)-adic nearly ordinary Hecke algebra for cohomological modular forms on \(GL(2)\) over an arbitrary number field \(F\). We prove the control theorem and the independence of the Hecke algebra from the weight. Thus the Hecke algebra is finite over the Iwasawa algebra of the maximal split torus and behaves well under specialization with respect to weight and \(p\)-power level. This shows the existence and the uniqueness of the (nearly ordinary) \(p\)-adic analytic family of cohomological Hecke eigenforms parametrized by the algebro-geometric spectrum of the Hecke algebra. As for the size of the algebra, we make a conjecture which predicts the Krull dimension of the Hecke algebra. This conjecture implies the Leopoldt conjecture for \(F\) and its quadratic extensions containing a \(CM\) field. We conclude the paper by studying some special cases where the conjecture holds under the hypothesis of the Leopoldt conjecture for \(F\) and \(p\).

11F33 Congruences for modular and \(p\)-adic modular forms
11F85 \(p\)-adic theory, local fields
11F41 Automorphic forms on \(\mbox{GL}(2)\); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces
11F67 Special values of automorphic \(L\)-series, periods of automorphic forms, cohomology, modular symbols
11F70 Representation-theoretic methods; automorphic representations over local and global fields
Full Text: DOI Numdam EuDML
[1] H. HIDA, Elementary theory of L-functions and Eisenstein series, LMSST 26, Cambridge University Press, 1993. · Zbl 0942.11024
[2] H. HIDA, P-ordinary cohomology groups for SL(2) over number fields, Duke Math. J., 69 (1993), 259-314. · Zbl 0941.11024
[3] H. HIDA, On nearly ordinary Hecke algebras for GL(2) over totally real fields, Adv. Studies in Pure Math., 17 (1989), 139-169. · Zbl 0742.11026
[4] H. HIDA, On the critical values of L-functions of GL(2) and GL(2) ˟ GL(2), Duke Math. J., 74 (1994), 431-530. · Zbl 0838.11036
[5] H. HIDA, On p-adic Hecke algebras for GL2 over totally real fields, Ann. of Math., 128 (1988), 295-384. · Zbl 0658.10034
[6] H. HIDA, Modular p-adic L-functions and p-adic Hecke algebras, in Japanese, Sugaku 44, n° 4 (1992), 1-17 (English translation to appear in Sugaku expositions). · Zbl 0811.11040
[7] H. HIDA, On abelian varieties with complex multiplication as factors of the Jacobians of Shimura curves, Amer. J. Math., 103 (1981), 727-776. · Zbl 0477.14024
[8] H. HIDA, On p-adic L-functions of GL(2) ˟ GL(2) over totally real fields, Ann. Institut Fourier, 41-2 (1991), 311-391. · Zbl 0739.11019
[9] H. HIDA and J. TILOUINE, Anti-cyclotomic katz p-adic L-functions and congruence modules, Ann. Scient. Éc. Norm. Sup., 4-th series, 26 (1993), 189-259. · Zbl 0778.11061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.